# SDR CA960222009

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360C1E6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Breather
- Part number: 9645200
- Condition: Blocked
- Location: Eng Oil
- Stage of operation: CL
- Nature of condition: K, Y
- Precautionary procedure: A, B, E

## Discrepancy

(CAN) AFTER TAKEOFF, THE PILOT NOTICED THE OIL PRESSURE DROPPING ON THE RIGHT ENGINE. AS IT APPROACHED THE CAUTION ARC ON THE GAUGE, HE ELECTED TO SHUT DOWN ENGINE AND RETURN TO AIRPORT.HE THEN NOTICED LEFT ENGINE PRESSURE DROPPING AND DECLARED AN EMERGENCY. ENGINE SEIZED AND A WHEELS UP LANDING WAS MADE SHORT OF THE RUNWAY. MAINTENANCE STAFF DETERMINED THE PROBLEM TO BE LOSS OF OIL DUE TO FROZEN ENGINE BREATHERS.
